What causes darkened fingertips?
My fingertips are very dark with more pigment. There aren't any signs of rashes or any other problem. They just look very odd. Is there a solution?
Dark pigment in the fingertips can be caused by many conditions ranging from expected side effects of some chemotherapy medications, to problems with blood flow in the fingertips, to harmless external causes. Without more information like how long this took to develop, what color the darkening is, what medications you may take, or about your health background, it is too difficult to tell what might have happened. Darkened fingertips and dark fingernails can be caused by different things, as well.
I would recommend you see a dermatologist in person who can better gather your history and see your fingers herself. If you would like to submit more information here, I would be glad to answer further to the best of my ability.
Stay Connected With Caring.com
Get news & tips via e-mail